MAUDE Adverse Event Report: AESCULAP AG CRILE FORCEPS CVD 140MM; GENERAL SURGICAL INSTRUMENTS

AESCULAP AG CRILE FORCEPS CVD 140MM; GENERAL SURGICAL INSTRUMENTS
Model Number BH145R
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was to aesculap (b)(4) that a crile forceps cvd 140mm (part # bh145r) was used during a procedure performed on an unknown date.According to the complainant, during the procedure, the crile forceps broke which caused a catheter to slip and effected the surgery.The complaint device has been returned to the manufacturer for evaluation.No patient complications were reported as a result of the event.Although requested, additional information has not been made available.The malfunction is filed under (b)(4).Associated medwatch-reports: 9610612-2021-00726 (400533511 bh145r).9610612-2021-00728.(400533513 bh145r).9610612-2021-00687 (400530950 bh145r).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
This case (b)(4) is a doublette of (b)(4) and will be closed as a doublette.Therefore it is no reportable.

Brand Name
CRILE FORCEPS CVD 140MM
Common Device Name
GENERAL SURGICAL INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12747465
Report Number9610612-2021-00727
Device Sequence Number9195668
Product Code HRQ
UDI-Device Identifier04038653025800
UDI-Public4038653025800
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBH145R
Device Catalogue NumberBH145R
Device Lot Number4509437406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown